| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cataract (1766)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye as a replacement lens.It was indicated during the previous explant and reimplant surgery, a reduction of endothelial cells density and cataract was observed.Lens remains implanted.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: cataract is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).